MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA CO

RESMED LTD AIRSENSE 10 AUTOSET USA CO
Model Number 37207
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received by resmed without the power cord.An evaluation was performed, however, since incomplete device was returned, resmed is unable to confirm the alleged malfunction at this time.The customer was provided a replacement device.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that the power cord of an airsense 10 device caught fire.The device was not in patient use when the reported event occurred.There was no patient harm or a serious injury reported as a result of this incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was received by resmed and an evaluation was performed.The reported complaint could not be confirmed during evaluation.An investigation determined that there was no fault found with the returned device.The device was performing to specifications.Resmed¿s risk associated with use of the device remains acceptable.Resmed reference#: (b)(4).

Brand Name
AIRSENSE 10 AUTOSET USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key10588039
Report Number3004604967-2020-00929
Device Sequence Number16842506
Product Code BZD
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1343307
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K140124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Device Lot Number1343307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Distributor Facility Aware Date11/02/2020
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight123